MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL INSERT FIX S4 LM - 8MM

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL INSERT FIX S4 LM - 8MM
Catalog Number 02.18.IF4.08.LM
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 apr 2019: lot 182197: (b)(4) items manufactured and released on 16-jul-2017.Expiration date: 2023-06-13.No anomalies found related to the problem.To date, (b)(4) items of this same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in, less than one month after primary surgery, due to signs of infection and the pathogen is unknown.The surgeon performed an i&d and poly swap and the surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE TIBIAL INSERT FIX S4 LM - 8MM
Common Device Name
PARTIAL KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8577883
Report Number3005180920-2019-00339
Device Sequence Number11221709
Product Code HSX
UDI-Device Identifier07630030896095
UDI-Public07630030896095
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/13/2023
Device Catalogue Number02.18.IF4.08.LM
Device Lot Number182197
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2019
Initial Report FDA Received Date05/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;